# SDR AALA202401160362

- Difficulty date: December 23, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5311262200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN RAIL DUMMY RETAINER PLATE AT FR 14 AND -Y81. REPLACED RAIL DUMMY RETAINER PLATE PER SRM 51-42-11.
